Volume 8, Number 2
Preview Issue Next Issue

Purchase

Muhammad Arshad, Dianchen Lu, Jun Wang and Abdullah

10.4208/eajam.090617.231117a

East Asian J. Appl. Math., 8 (2018), pp. 211-223.

Preview Purchase PDF Citation Download 12 671 Article preview

Purchase

Jin-Yun Yang, Wen-Xiu Ma and Zhenyun Qin

10.4208/eajam.210917.051217a

East Asian J. Appl. Math., 8 (2018), pp. 224-232.

Preview Purchase PDF Citation Download 8 790 Article preview

Purchase

Zhong-Qing Wang, Chang-Tao Sheng, Hong-Li Jia and Dao Li

10.4208/eajam.130416.071217a

East Asian J. Appl. Math., 8 (2018), pp. 233-260.

Preview Purchase PDF Citation Download 12 985 Article preview

Purchase

Guanyu Xue and Hui Feng

10.4208/eajam.240817.201217a

East Asian J. Appl. Math., 8 (2018), pp. 261-279.

Preview Purchase PDF Citation Download 6 771 Article preview

Purchase

M.A. Bassuony, W.M. Abd-Elhameed, E.H. Doha and Y.H. Youssri

10.4208/eajam.060717.140118a

East Asian J. Appl. Math., 8 (2018), pp. 280-295.

Preview Purchase PDF Citation Download 8 786 Article preview

Purchase

Yan Wang, Chuanjiang He, Xiaolin Li, Hao Chen and Meng Li

10.4208/eajam.150816.160118a

East Asian J. Appl. Math., 8 (2018), pp. 296-312.

Preview Purchase PDF Citation Download 5 800 Article preview

Purchase

Hossein Noormohammadi Pour

10.4208/eajam.040117.190118a

East Asian J. Appl. Math., 8 (2018), pp. 313-322.

Preview Purchase PDF Citation Download 6 682 Article preview

Purchase

Dang Quang A and Nguyen Thanh Huong

10.4208/eajam.231017.250118a

East Asian J. Appl. Math., 8 (2018), pp. 323-335.

Preview Purchase PDF Citation Download 5 681 Article preview

Purchase

Changqing Lv and Changfeng Ma

10.4208/eajam.181117.250118b

East Asian J. Appl. Math., 8 (2018), pp. 336-351.

Preview Purchase PDF Citation Download 12 1012 Article preview

Purchase

Ljiljana Cvetković, Vladimir Kostić, Ernest Šanca and Abear Saed

10.4208/eajam.211117.250118c

East Asian J. Appl. Math., 8 (2018), pp. 352-364.

Preview Purchase PDF Citation Download 7 635 Article preview

Purchase

Catalina Domínguez, Ricardo Prato Torres and Heidy González

10.4208/eajam.100317.020318a

East Asian J. Appl. Math., 8 (2018), pp. 365-384.

Preview Purchase PDF Citation Download 8 850 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80